# SDR 05FDEA03161

- Difficulty date: September 29, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-200
- Aircraft serial: 21850
- Aircraft time: 38,086 hours, 25,189 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 577957
- Part serial: 4A9799
- Condition: Cracked
- Location: Fuel Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 800' AGL AND 180 KIAS NR 2 FIRE LIGHT ILLUMINATED  PERFORMED PHASE 1 AND CHECKLIST LANDED UNEVENTFULLY.
